advertisement
Question
Posted by: Anxious | 2011/09/15

Could heightened anxiety be linked to Yaz?

Good Day

I have started the Yaz pill and am currently on day 10. However I feel very anxious to the point of my chest being so closed I really struggle to breathe. Could it be that my anxiety is heightened by the Yaz? I do have a history of anxiety, I am also getting married in the next few weeks but the wedding hasnt stressed me out before.

I did complain to my GP about the Yaz making me nauseos etc and she has recommended the patch for the new month when I am done with this course of Yaz

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anxiety and nausea are minor side effects of Yaz and I suggest that you stop taking it.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement